# SDR SWAA2016082455087

- Difficulty date: August 10, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A562015
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB CORRODED AT BS 1016, LBL 15.  REPAIRED THE SHEAR WEB IAW ER AND EA.
